Marches au hasard sur les demi-groupes discrets, III
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 8 (1972) no. 3, pp. 229-240.
@article{AIHPB_1972__8_3_229_0,
     author = {Larisse, Jean},
     title = {Marches au hasard sur les demi-groupes discrets, {III}},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {229--240},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {3},
     year = {1972},
     zbl = {0248.60065},
     mrnumber = {356243},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1972__8_3_229_0/}
}
TY  - JOUR
AU  - Larisse, Jean
TI  - Marches au hasard sur les demi-groupes discrets, III
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1972
DA  - 1972///
SP  - 229
EP  - 240
VL  - 8
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1972__8_3_229_0/
UR  - https://zbmath.org/?q=an%3A0248.60065
UR  - https://www.ams.org/mathscinet-getitem?mr=356243
LA  - fr
ID  - AIHPB_1972__8_3_229_0
ER  - 
%0 Journal Article
%A Larisse, Jean
%T Marches au hasard sur les demi-groupes discrets, III
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1972
%P 229-240
%V 8
%N 3
%I Gauthier-Villars
%G fr
%F AIHPB_1972__8_3_229_0
Larisse, Jean. Marches au hasard sur les demi-groupes discrets, III. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 8 (1972) no. 3, pp. 229-240. http://www.numdam.org/item/AIHPB_1972__8_3_229_0/

[1] A.H. Clifford and G.B. Preston, The Algebraic Theory of Semi-Groups. Am. Math. Soc., vol. 1, 1961. | MR | Zbl

[2] E. Folner, On groups with full Banach mean value. Math. Scand., t. 3, 1955. | MR | Zbl

[3] D.G. Kendall, Unitary dilations of markov transition operators. Probability and Statistics, H. Cramer, 1959. | Zbl

[4] H. Kesten, Symmetric random walks on groups. Trans. Amer. Math. Soc., vol. 92, 1959. | MR | Zbl

[5] H. Kesten, Full Banach mean values on countable groups. Math. Scand., t. 7, 1959. | MR | Zbl

[6] J.F.C. Kingman, The exponential decay of markov transition probabilities. Proc. London Math. Soc., t. 13 (3), 1963. | MR | Zbl

[7] J. Larisse, Marches au hasard sur les demi-groupes discrets ; I, II. Ann. Inst. Henri Poincaré, t. 8 (2), 1972. | Numdam | MR | Zbl

[8] I. Namioka, Folner's conditions for amenable semi-groups. Math. Scand., t. 15, 1964. | MR | Zbl

[9] F. Riesz et B.S. Nagy, Leçons d'analyse fonctionnelle. Gauthiers-Villars, Paris, 1955. | MR | Zbl

[10] W.G. Rosen, On invariant means over compact semi-groups. Proceed. Amer. Math. Soc., vol. 7, 1956. | MR | Zbl

[11] D. Vere Jones, Geometric ergodicity in denumerable markov chains. Quartely Journals of Math., t. 13, 1962. | MR | Zbl